MathSciNet Relay Station
MathSciNet bibliographic data
MR1931772 65N06 (65N12)
Liang, Shengde; Ma, Xiuling; Zhou, Aihui A symmetric finite volume scheme for selfadjoint elliptic problems. J. Comput. Appl. Math. 147 (2002), no. 1, 121–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement